# SDR SCNA20240402179

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727g-887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 532500000_P1-OP-UP-LF/003 WAS FOUND AT THE AFT CARGO COMPARTMENT FROM STA727G+8 TO STA887, LBL 13.84 TIE DOWN TRACK WITH CORROSION AND CRACKS.  REPLACED TIE DOWN TRACK FROM STA27G+8 TO STA887 RBL13.84 I/A/W B737-800 BCF SRM 51-10-02-0G-0 PARAGRAPH 9A AND BOEING DRAWING REF. 146A7500 REV. A DTD 02-27-2024, SPLICED BETWEEN STA727G TO STA727H STA767 AND STA787 AND STA887 RBL13.84 I/A/W B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3 FIGURE 201.
